# SDR FDEA2019122073267

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC758217
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR VERTICAL STAB FAIRING SKIN AT STA 2160 HAS A .300 IN CRACK PROPAGATING OUT OF THE FASTENER HOLE.  BELOW PYLON CARRY THROUGH CAP, REPAIRED SKIN FAIRING PER SRM 55-00-00-2R FIG 204 DWG AJC7582-17.
